# SDR DALA2024081708221

- Difficulty date: August 8, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FOUND L/H FLOOR WEB WITH MIS-DRILLED HOLES @STA. 986+6, LBL 39, WL 208. CORRECTIVE ACTION: DAMAGE ON L/H FLOOR WEB AT STA 986+6 LBL 39 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMIT STATEMENT FINDINGS REMOVED AND REPLACED L/H FLOOR WEB AT STA 986-1016 WL 208 IAW B737 SRM 51-40-02-0G DWG# 147A5700. (LP 0503982)
